# SDR SWIA200616970

- Difficulty date: May 12, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 8,495 hours, 7,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPEMNT BAY FS 625 LBL 40 WL 79 ANGLE CRACK, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW ANGLE PN G0135012-51 PG 17 IAW SRM 51-42-21 PG 17/REO 601R 53-61-422 AND RII 53-401.
